Asymptotic formulae for a certain class of trigonometric sums
Doklady Akademii Nauk, Tome 169 (1966) no. 1, pp. 9-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_1_a0,
author = {A. A. Karatsuba},
title = {Asymptotic formulae for a certain class of trigonometric sums},
journal = {Doklady Akademii Nauk},
pages = {9--11},
year = {1966},
volume = {169},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_1_a0/}
}
A. A. Karatsuba. Asymptotic formulae for a certain class of trigonometric sums. Doklady Akademii Nauk, Tome 169 (1966) no. 1, pp. 9-11. http://geodesic.mathdoc.fr/item/DAN_1966_169_1_a0/